# SDR 05FDEA01095

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BETWEEN FR59 AND FR60 ON R STGR 54 HAS AREA OF CORROSION.  REMOVED FASTENERS IAW A310-200 SRM 51-40-21.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  MEASURED MATERIAL LOSS IAW A310-200 SRM 53-17-12.  VERIFIED MATERIAL IS WITHIN LIMITS IAW A310-200 SRM 53-10-00.  INSTALLED FASTENERS IAW A310-200 SRM 51-40-21.  APPLIED PROTECTIVE FINISH IAW A310-200 SRM 53-21-10.
